# SDR SWIA201131065

- Difficulty date: November 15, 2011
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 22,536 hours, 19,525 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK AREA PANEL 540BB HAS CORROSION (C-CHECK).  REPAIRED IAW REO.
